MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORGRIP NASOGASTRIC/NASOINTESTINAL FEEDING TUBE RETENTION SYSTEM; DH CPK CORGRIP TUBE RETENTION

AVANOS MEDICAL INC. CORGRIP NASOGASTRIC/NASOINTESTINAL FEEDING TUBE RETENTION SYSTEM; DH CPK CORGRIP TUBE RETENTION
Model Number 25-010
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 01 mar 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that during an endoscopic procedure, the corgrip became lodged inside the patient¿s nare (nostril); the corgrip was unable to be extracted.An (ent) ear nose and throat physician was consulted and the corgrip was removed.There was no reported injury.Additional information received 07-feb-2022 provided patient information.Additional information received 11-feb-2022 reported that the clinician believed it was the clip that was attached to the cortrak tube that was inside the nare.
 
Additional Manufacturer Narrative
Additional information: b3; b5 correction: h6 (component) all information reasonably known as of 29 mar 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp-ghc-22-00314.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Additional information received 03mar2022 confirmed there was no reported injury.

Brand Name
CORGRIP NASOGASTRIC/NASOINTESTINAL FEEDING TUBE RETENTION SYSTEM
Common Device Name
DH CPK CORGRIP TUBE RETENTION
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
MEDICAL MURRAY, INC.
540 capital drive
suite 150
lake zurich IL 60047
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13655753
Report Number3011270181-2022-00010
Device Sequence Number2369527
Product Code KNT
UDI-Device Identifier00350770458366
UDI-Public00350770458366
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K162110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-010
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient Weight104 KG